| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6.-8.50/1.5/072 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od).Haptic was damaged during surgery.Lens remains implanted.Cause of event was not reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
B5 - lens implanted and explanted intraoperatively on (b)(6) 2024.Lens was replaced on (b)(6) 2024 and problem was resolved.Cause of event reported as user error; device failed to perform.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).